PDA

View Full Version : Life Are you on....DRUGS???? NSFW (Language)


petegz28
09-29-2010, 08:55 AM
<object width="480" height="385"><param name="movie" value="http://www.youtube.com/v/4cefoV_A878?fs=1&amp;hl=en_US"></param><param name="allowFullScreen" value="true"></param><param name="allowscriptaccess" value="always"></param><embed src="http://www.youtube.com/v/4cefoV_A878?fs=1&amp;hl=en_US" type="application/x-shockwave-flash" allowscriptaccess="always" allowfullscreen="true" width="480" height="385"></embed></object>

Lonewolf Ed
09-29-2010, 09:14 AM
It has been over 10 years ago, but I remember laughing at a commercial for some drug that was supposedly for depression and the list of possible side effects was enormous, including nausea, dizziness, sensitivity to light and sound, change in perception of smells, tastes, and even colors, the squirts, severe abdominal cramps, impotence, and on and on. If I was not depressed before taking that crap and got a few of the dozens of possible side effects, I sure would be after taking it! :cuss:

ForeverChiefs58
09-29-2010, 09:41 AM
Dr. gave me some steroids once and it said - "can cause a moonface, may experience bleeding of the eyes"


:eek: I couldn't imagine anyone getting past that little gem. Would make lunch with coworkers a little uncomfortable when blood starts coming out your moonface eyes and people start trying to call for an excorcist, douse you with holy water and nickname you Linda Blair. You walk around the office feeling like the elephant man saying "I am not an animal!"

Chiefs Rool
09-29-2010, 09:43 AM
ya, my DR gave me stuff because I seem to have to pee every 10 minutes. One drug for the prostate, caused me to not jizz when I had sex, which freaked me out and my wife obviously didn't like that too much. Then the next pill for the bladder causes all sorts of side effects.

I stopped taking them both and will just deal with having to pee all the time like I have been for the past 5 years.

King_Chief_Fan
09-29-2010, 10:35 AM
The warnings convince me to live with the ailment vs. taking the medication.

But should I ever need a Viagra, I am calling the gueness book of world records if I have an erection that lasts over 4 hours.......then the doctor

Rausch
09-29-2010, 10:46 AM
DON'T TAKE DRUGS TO TREAT.

If it's not cancer, teh AIDS, etc. treat your allergies or some illness with well known herbal supplements.

Take ALL your antibiotics when prescribed and QUIT being the ****ing reason mine don't work!:cuss:

Sweet Daddy Hate
09-29-2010, 10:52 AM
Dr. gave me some steroids once and it said - "can cause a moonface, may experience bleeding of the eyes"


:eek: I couldn't imagine anyone getting past that little gem. Would make lunch with coworkers a little uncomfortable when blood starts coming out your moonface eyes and people start trying to call for an excorcist, douse you with holy water and nickname you Linda Blair. You walk around the office feeling like the elephant man saying "I am not an animal!"

ROFL

Frosty
09-29-2010, 10:59 AM
I'm almost positive that I remember hearing "sudden death" as a possible side effect in a drug TV ad a few years back. These are bad enough:

10 Worst Prescription Drug Side Effects (http://www.oddee.com/item_96885.aspx)

Psyko Tek
09-29-2010, 12:13 PM
<embed id=VideoPlayback src=http://video.google.com/googleplayer.swf?docid=1905814741681705218&hl=en&fs=true style=width:400px;height:326px allowFullScreen=true allowScriptAccess=always type=application/x-shockwave-flash> </embed>

A mad TV zoloft commercial

Detoxing
09-29-2010, 01:28 PM
I have stopped smoking weed and drinking for awhile now. I'm pretty proud of myself since i'm faced with weed and booze on a daily basis since all of my friends still smoke/drink.

That video made me wanna go light up a doobie.